AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Off Topic Discussion > General Off Topic Discussion

Reply
 
LinkBack Thread Tools Display Modes
Bob Hazelton
Old
  (#1)
AnaSCI SENIOR
 
Offline
Posts: 579
Join Date: Nov 2004
Bob Hazelton - 02-23-2005, 01:23 PM

Has anyone been watching that thing on ESPN now they have a new story about steroids. Well this week they had Bob hazelton if no know knows him he was and awsome boxers in his time. He was 12th in the world. He used Dianabol n Test. Now he has no legs they both had to be amputated. He blames it all on steroids and the doctors told him the blood clot in his legs are due to steroids. Now is this true or BS. Not the story but the reason for his amputation?
   
Reply With Quote
Old
  (#2)
Registered User
 
Online
Posts: 84
Join Date: Feb 2004
Location: CA
02-23-2005, 01:44 PM

I just caught that story. Actually they said dbol and deca. They said he shot the deca 3x a week. He devoleped gangreen in his legs after the infection. I've never heard a story like this one...that is losing your legs over steriods.
   
Reply With Quote
Old
  (#3)
Steroid Nazi
 
DragonRider's Avatar
 
Offline
Posts: 3,717
Join Date: Jan 2004
Location: The shadows of your mind
02-23-2005, 06:17 PM

Quote:
Originally Posted by war nerve
I just caught that story. Actually they said dbol and deca. They said he shot the deca 3x a week. He devoleped gangreen in his legs after the infection. I've never heard a story like this one...that is losing your legs over steriods.
You just contradicted yourself. You said, and I quote, "He developed gangreen in his legs after the infection."

Everyone think about that quote. I didn't see the story so I am assuming it has been paraphrased correctly. How did he lose his legs?

Let's look at it in another light. A guy gets in an argument with his girlfriend and he is so distraught that he shoots himself in the head.
Would it be correct for the news to report "Man loses life because of argument with girlfriend"?

No, he lost his life because he shot himself.

In the same way, this guy lost his legs due to gangreen. Perhaps these particular steroids were dirty, but can we prove beyond a shadow of doubt that the needle itself didn't cause the infection? No. Maybe he had used the same needle for the last 8 weeks and he developed a staff infection.

This is a fallacy of logic called "Post Hoc Ergo Proctor Hoc. Just because one event follows another, does not necessarilly mean that the first event caused the second.


Disclaimer: Anasci.org and DragonRider do not promote the use of anabolic steroids without a doctor's prescription. The information we share is for entertainment purposes only.

"NO STEROIDS FOR YOU!"
   
Reply With Quote
Old
  (#4)
Steroid Nazi
 
DragonRider's Avatar
 
Offline
Posts: 3,717
Join Date: Jan 2004
Location: The shadows of your mind
02-23-2005, 06:18 PM

Quote:
Originally Posted by Jaysonl1424
Now is this true or BS. Not the story but the reason for his amputation?

You tell me.




My personnal opinion is, it's BS.


Disclaimer: Anasci.org and DragonRider do not promote the use of anabolic steroids without a doctor's prescription. The information we share is for entertainment purposes only.

"NO STEROIDS FOR YOU!"
   
Reply With Quote
Old
  (#5)
Registered User
 
Online
Posts: 84
Join Date: Feb 2004
Location: CA
02-24-2005, 03:32 AM

Yo DR I think it's a crock of $hit that hes blaming steriods over this. But the fact remains dude lost his legs over a series of events...he had a blood clot(maybe they cut him open to try to get rid of it, I dunno)...which turned into an infection(maybe he ignored the infection, again I dunno)...then devoleped gang green. Sorry if I insinuated he lost his legs because of an infection.
   
Reply With Quote
Old
  (#6)
Steroid Nazi
 
DragonRider's Avatar
 
Offline
Posts: 3,717
Join Date: Jan 2004
Location: The shadows of your mind
02-24-2005, 06:29 AM

Quote:
Originally Posted by war nerve
Sorry if I insinuated he lost his legs because of an infection.

It's not you personally. That was the gist of the story. That is what THEY wanted you and I and everyone else to conclude.


Disclaimer: Anasci.org and DragonRider do not promote the use of anabolic steroids without a doctor's prescription. The information we share is for entertainment purposes only.

"NO STEROIDS FOR YOU!"
   
Reply With Quote
Old
  (#7)
pincrusher
Guest
 
Posts: n/a
02-24-2005, 07:55 AM

i just love it when they always want to twist the truth into blaming steroids. how can getting an infection from a needle = steroids caused this? this is no different then the video circulating with the guy giving a speech about how steroids ruined his health. it was not the steroids but rather his total lack of respect for his body and the complete abuse of a variety of drugs including steroids.
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 12:10 AM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.